It's 12:35pm on a Sunday. I am ready to throw in the towel. The nausea is so bad and I have spent the morning pacing the house, curling up on the couch, crying and dry heaving over the toilet and kitchen sink. I knew things could be difficult during withdrawal, but I was not expecting this. One minute I think I should be hospitalized, the next I want to pack up and leave my home, then I think my husband should leave for an hour so he doesn't have to watch me cry and ask him the same questions over and over and over again. I cannot fathom one more day like this, and yet for all I know I could have weeks of this left. How will I be able to finish my Christmas shopping? Or even enjoy Christmas morning for that matter? It could be over by then, but I can't help but wonder if I'll still be in the thick of it.
This is by far the most hopeless and frustrated I have felt since my 10 month taper. I am sick and tired of feeling physically ill, and having to break down in front of my family. I don't want to think about how long this could continue to go on for...and yet I can't help but wonder. I'm angry I never researched the possible long-term effects of these pills. The one thing I never researched, is the one thing that could potentially (and did) do the most damage.
There's not much else to say today. I just hope this will eventually reach people who are thinking of going on Benzodiazepines. The short-term relief you can get from these meds is NOT worth the long-term damage it can create.